Table of Contents
Journal of Operators
Volume 2013 (2013), Article ID 506129, 9 pages
http://dx.doi.org/10.1155/2013/506129
Research Article

Linear Isometries between Real Banach Algebras of Continuous Complex-Valued Functions

Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 27 February 2013; Revised 14 August 2013; Accepted 26 August 2013

Academic Editor: Jan Lang

Copyright © 2013 Davood Alimohammadi and Hadis Pazandeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. H. Kulkarni and B. V. Limaye, “Extreme points of the unit ball in the dual spaces of some real subspaces of C(X),” Glasnik Matematički, vol. 29, no. 49, pp. 333–340, 1994. View at Google Scholar · View at MathSciNet
  2. N. Dunford and J. T. Schwartz, Linear Operators, Part 1, General Theory, Interscience, New York, NY, USA, 1958.
  3. S. H. Kulkarni and B. V. Limaye, Real Function Algebras, Marcel Dekker, New York, NY, USA, 1992.
  4. S. H. Kulkarni and B. V. Limaye, “Gleason parts of real function algebras,” Canadian Journal of Mathematics, vol. 33, no. 1, pp. 181–200, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Holsztyński, “Continuous mappings induced by isometries of spaces of continuous function,” Studia Mathematica, vol. 26, pp. 133–136, 1966. View at Google Scholar · View at MathSciNet
  6. W. Novinger, “Linear isometries of subspaces of continuous functions,” Studia Mathematica, vol. 53, pp. 273–276, 1975. View at Google Scholar
  7. S. H. Kulkarni and S. Arundhathi, “Isometries of real function algebras,” Commentationes Mathematicae, vol. 30, no. 2, pp. 343–356, 1991. View at Google Scholar · View at MathSciNet
  8. M. Cambern, “A Holsztynski theorem for spaces of continuous vector-valued functions,” Studia Mathematica, vol. 63, no. 3, pp. 213–217, 1978. View at Google Scholar
  9. J.-S. Jeang and N.-C. Wong, “Weighted composition operators of C0(X)′,” Journal of Mathematical Analysis and Applications, vol. 201, no. 3, pp. 981–993, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Araujo and J. J. Font, “Linear isometries between subspaces of continuous functions,” Transactions of the American Mathematical Society, vol. 349, no. 1, pp. 413–428, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Jiménez-Vargas and M. Villegas-Vallecillos, “Into linear isometries between spaces of Lipschitz functions,” Houston Journal of Mathematics, vol. 34, no. 4, pp. 1165–1184, 2008. View at Google Scholar · View at MathSciNet
  12. S. Mazur and S. Ulam, “Sur les transformations isometriques d'espace vectoriels normes,” Comptes Rendus de l'Académie des Sciences, vol. 194, pp. 946–948, 1932. View at Google Scholar